# SDR ASAA2021112036687

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 49,486 hours, 14,822 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH008344
- Condition: Failed
- Location: #1 Engine
- Part time: 35,394 hours, 10,118 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 GENERATOR FAILED TO COME ONLINE. DRIVE LIGHT WENT OUT. GROUNDED - YES. OPERATED NO.1 ENG AND CONFIRMED FAULT. ACCOMPLISHED NO.1 GCU BITE TEST REF B737-800 FIM 24-21 TASK 801 AND FOUND "IDG FAULT." CLEARED GCU FAULT AND GOT A "GCU PASS" MESSAGE. REMOVED AND REPLACED #1 IDG IN REF TO B737-800 AMM 24-11-11. OPS AND LEAK CK GOOD.
